# SDR SWAA2021011536958

- Difficulty date: December 15, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO COMPARTMENT LEFT SIDE FLOOR SUPPORT Z CHANNEL AT S-26L FROM STA 727C TO STA 807, MARKED DOT 60-006.  REMOVED CORROSION AT LT 'Z' CHANNEL, AFT CARGO COMPARTMENT FROM STA 727+10 TO STA 847.  FOUND OUT OF LIMITS, PER SRM 53-00-53-1A-2 AND FABRICATED NEW 'Z' CHANNEL SECTION FROM STA 727+10 YO STA 847.  INSTALLED PER REF SRM 51-40-02-0G-0 AND DRAWING 146A7500; AND 'Z' CHANNEL FROM STA 727E+10 TO STA 727C.  FOUND WITHIN LIMITS, PER SRM 53-00-53-1A-2 NEW CHANNEL SECTION INSTALLED USING EXISTING SPLICE REPAIR, PER SRM 53-00-53-2R-5.
